Skip to Content

Drug Recalls: Accord Hydrochlorothiazide and Children's Advil Suspension Bubble Gum Flavored

Label Mix-up Spurs Recall of Accord Blood Pressure Meds

One lot of high blood pressure medication is being recalled after a labeling mix-up, Accord Healthcare Inc. says.

The recall is for 100-count bottles of hydrochlorothiazide tablets USP, 12.5 mg., lot PW05264. One of the bottles in that lot was found to contain 100 tablets of spironolactone, a drug used to treat heart failure, cirrhosis of the liver and other conditions.

Using spironolactone instead of hydrochlorothiazide could have life-threatening consequences for some patients, Accord said. To date, the company has not received any reports of patient harm associated with the recall.

The hydrochlorothiazide tablets are light orange to peach colored, round, biconvex tablets debossed with H on one side and 1 on another side. People with Accord hydrochlorothiazide tablets that do not look like this, or those who are unsure, should check with their pharmacists or healthcare provider for confirmation, the company said.

It also advised patients to contact their healthcare provider if they've had any problems that may be related to taking the recalled medication.

For more information about the recall, contact Accord by phone at 1-855-869-1081.

Pfizer Recalls a Type of Children's Advil

One lot of 4-ounce bottles of Children's Advil Suspension Bubble Gum Flavored is being recalled because a packaging problem could lead to an overdose, Pfizer Consumer Healthcare says.

The dosage cup is marked in teaspoons while the dosage instructions on the label use milliliters, the company explained.

Common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

The recalled lot is R51129 and was distributed nationwide in the United States from May 2018 through June 2018.

For more information, consumers can call 1-800-882-3845, Mon-Fri, 9 a.m.-5 p.m. EST.

Consumers should contact their healthcare provider if they have experienced any problems that may be related to this drug product, Pfizer said.

Posted: August 2018

Hide